MathSciNet Relay Station
MathSciNet bibliographic data
MR2679380 (2012b:81185) 81T30 (11F37 11M36 14J32 53C26 53C28)
Bao, Ling; Kleinschmidt, Axel; Nilsson, Bengt E. W.; Persson, Daniel; Pioline, Boris Instanton corrections to the universal hypermultiplet and automorphic forms on ${\rm SU}(2,1)$. Commun. Number Theory Phys. 4 (2010), no. 1, 187–266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement